| Catalog Number |
SRL-290 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture confirmed by imaging.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: rupture: observed broken device assessed as fold flow opening.Observed an opening assessed as fold flow opening.Observed an opening assessed as surgical damage.Observed a missing piece of shell assessed as inconclusive.As per the investigation procedure creases, non-penetrating nick and wear abrasion was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
The device has been explanted.